Silver City Food Co-op — Board Meeting Agenda Wednesday May 15, 2019— 5:30 p.m. to 7:30 p.m. — LOCATION: 907 Pope St, Meeting Room

I. Welcome (5:30-5:35pm, 5 min)

- A. Approve agenda
- B. Board announcements 1.Board retreat scheduled for May 30/June 1

II. Membership-board discussion (5:35-6:40pm, 65 min)

- A. Presentation from architect Steven Shelendich (20 min.)
- B. Presentation from Jean-Robert Beffort on architectural ideas (15 min.)
- C. Questions and comments from members and board members (30 min.)

III. Board Decisions or Business (6:40-7:20pm, 30 min)

- A. Approve April board meeting minutes
- B. Approve newly elected board members, Gwen Lacy (3 years), Julianna Albershardt (3 years), Scott Zager (3 years); Kristin Lungren (1 year)
- C. New board members sign Code of Conduct
- D. Certify Election validity (239 valid votes; more than 50% of the vote for each of the candidates) Vice President
 - a. Thank you to outgoing officer; assign president, vice president, treasurer, and secretary (review roles in D policy section of your board book)
 - b. Choose committee chairs for ROD, MC, BME, Bylaws, PSPC, and Finance
 - c. Assign members to each committee (see committee descriptions in back of board book)
 - d. Assign concern coordinator (see procedure for member concern handling in board book)
- E. Jessa Tumposky to spearhead mini-member loan initiative and report weekly to board
- F. Proposed addition to policy D....

IV. Monitoring Report Discussion (7:20 – 7:30pm, 10 min)

- A. B6 (Communication and Counsel to the Board) tabled
- B. Acknowledge B4 (Quarterly Financial Report)
- С.

V. Board Meeting Task List and Closure (7:30 – 7:35pm, 5 min)

A. Review task list, tabled items, if any, and away dates.